Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 124, NWS North Platte, NE

May 29, 2013Garfield County, Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2013, 5:19 PM CDT for Garfield County, Holt County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2013, 5:19 PM CDT (22:19 UTC)
Expired
May 29, 2013, 6:00 PM CDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Garfield County, NE, Holt County, NE

The radar

The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:04 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WUUS53 KLBF 292219
SVRLBF
NEC071-089-292300-
/O.NEW.KLBF.SV.W.0124.130529T2219Z-130529T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 600 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT
  30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
           EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SWAN LAKE...AMELIA...CARSON LAKE AND SUNFISH LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4225 9922 4225 9875 4187 9896 4186 9922
TIME...MOT...LOC 2219Z 215DEG 27KT 4191 9912

HAIL...1.75IN
WIND...60MPH

$$

STOPPKOTTE
2 follow-up statements
517 
WWUS53 KLBF 292243
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
543 PM CDT WED MAY 29 2013

NEC071-089-292300-
/O.CON.KLBF.SV.W.0124.000000T0000Z-130529T2300Z/
GARFIELD NE-HOLT NE-
543 PM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HOLT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 600 PM CDT...

AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
SWAN LAKE...AND MOVING NORTH AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
         EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AMELIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4225 9922 4225 9875 4187 9896 4186 9922
TIME...MOT...LOC 2244Z 199DEG 38KT 4216 9891

HAIL...1.75IN
WIND...60MPH

$$

STOPPKOTTE
484 
WWUS53 KLBF 292300
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CDT WED MAY 29 2013

NEC071-089-292308-
/O.EXP.KLBF.SV.W.0124.000000T0000Z-130529T2300Z/
GARFIELD NE-HOLT NE-
600 PM CDT WED MAY 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOLT AND
NORTHWESTERN GARFIELD COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM
MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
IN EASTERN GARFIELD...SOUTHEAST HOLT AND WHEELER COUNTIES UNTIL 630 
PM CDT.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4225 9922 4225 9875 4187 9896 4186 9922
TIME...MOT...LOC 2258Z 199DEG 38KT 4230 9884

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:22 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 29, 3:22 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT WED MAY 29 2013

.SYNOPSIS...
THE UPPER LEVEL TROF IS LIFTING THROUGH THE FCST AREA TONIGHT
PRODUCING SEVERE WEATHER AND VERY HEAVY RAIN. A CLOSED UPPER LEVEL LOW
FORMS ACROSS THE DAKOTAS THURSDAY AND FRIDAY PRODUCING COOL
WEATHER THROUGH SUNDAY. THE NEXT CHANCE OF THUNDERSTORMS DEVELOPS
MONDAY AND TUESDAY.

&&

.DISCUSSION...
TONIGHT AND THURSDAY...
SFC LOW CENTERED IN EAST CENTRAL COLORADO WILL REMAIN NEARLY
STATIONARY THIS AFTERNOON...AS A STRONG PV ANOMALY MOVES EAST TOWARD
THE CENTRAL PLAINS. A WARM FRONT ARCING NORTHEAST FROM THE LOW
ACROSS SOUTHWEST INTO CENTRAL NEBRASKA WILL REMAIN NEARLY
STATIONARY...AND BE THE FOCUS FOR INTENSE CONVECTION MID TO LATE
AFTERNOON. ANOTHER AREA FOR CONVECTIVE DEVELOPMENT WILL BE ACROSS
THE NEB PANHANDLE INTO NORTHEAST COLORADO...WHERE A PACIFIC COLD
FRONT WILL BE PUSHING EASTWARD. IT APPEARS THAT SUPERCELLS ARE MOST
LIKELY ALONG THE WARM FRONT ACROSS SOUTHWEST INTO CENTRAL
NEBRASKA...WITH MORE OF A MULTICELL ENVIRONMENT ALONG THE PACIFIC
COLD FRONT. THE POTENTIAL FOR AN ISOLATED TORNADO OR TWO CANNOT BE
RULED OUT...ESPECIALLY ALONG THE WARM FRONT...WHERE 0 TO 3 KM
HELICITY VALUES INCREASE THIS AFTERNOON. LOCALLY HEAVY RAIN IS
POSSIBLE...AND SOME LOCALIZED FLOODING CANNOT BE RULED
OUT...ESPECIALLY WHERE HEAVY RAIN HAS FALLEN THE LAST FEW DAYS.

STORMS SHOULD QUICKLY CONGEAL INTO A COMPLEX ACROSS SOUTHWEST INTO
NORTH CENTRAL NEBRASKA THIS EVENING...AND MOVE NORTH INTO SOUTH
DAKOTA BY LATE EVENING. PRECIPITATION SHOULD LARGELY END BY MIDNIGHT
ACROSS MOST OF THE FORECAST AREA. AN UPPER LEVEL LOW WILL REMAIN IN
SOUTH DAKOTA THURSDAY...AND WITH COLD AIR ALOFT...EXPECT AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTHERN NEBRASKA
DURING THE AFTERNOON.

THURSDAY NIGHT THROUGH SATURDAY...
AN UPPER LEVEL LOW WILL CUT OFF ACROSS THE DAKOTAS THURSDAY NIGHT
AND DRIFT EAST THROUGH THRU THE UPPER MIDWEST BEFORE OPENING UP
ACROSS THE NRN GREAT LAKES SATURDAY. THIS WILL PULL COOL AIR INTO
THE FCST AREA WITH H1000-500 THICKNESSES FALLING TO THE LOW 550S.
HIGH TEMPERATURES FRIDAY IN THE 60S AND LOWER 70S DROP TO 60S SATURDAY.

SFC LOW PRESSURE WILL TRACK NORTH INTO THE DAKOTAS TONIGHT AND
THURSDAY AND THEN DO A LOOP BACK SOUTH FRIDAY. THIS WILL TIGHTEN
UP THE SFC PRESSURE GRADIENT ACROSS NRN NEBRASKA FRIDAY AND SFC
WINDS WILL INCREASE TO NEAR 30 MPH...BUT MAINLY ACROSS WRN NEB DUE
TO THE TIMING OF HIGH PRESSURE BUILDING INTO THE FCST AREA. THE
STRONGEST GRADIENT ACROSS NCNTL NEB SETS UP FRIDAY NIGHT THROUGH
SATURDAY MORNING AND DIURNAL COOLING MAY DAMPEN WINDS TO 20 MPH IN
THOSE AREAS.

COLD AIR ALOFT...H500 MB TEMPS -16C TO -20C THURSDAY NIGHT THROUGH
SATURDAY WOULD SUPPORT MAINLY ISOLATED SHOWERS AND THUNDERSTORMS
ACROSS NRN NEB. THE BEST FORCING FOR RAIN DEVELOPS FRIDAY AFTN
AND NIGHT AS A REINFORCING COLD FRONT MOVES SOUTH AND EAST THROUGH
THE FCST AREA.

SATURDAY NIGHT THROUGH THURSDAY MORNING...
COOL HIGH PRESSURE FROM CANADA MOVES DIRECTLY OVER THE FCST AREA
SUNDAY MORNING. LOW TEMPERATURES IN THE 40S ARE EXPECTED. THIS
HIGH WILL MOVE QUICKLY OFF TO THE EAST ON SUNDAY WITH SOUTHERLY
RETURN FLOW DEVELOPING IN THE AFTN. RETURN FLOW SHOULD CONTINUE
MONDAY AND TUESDAY...ULTIMATELY LEADING UP TO A DESTABILIZATION OF
THE ATMOSPHERE AS DEW POINTS RISE INTO THE 50S TO NEAR 60 AND A
DEEP UPPER LEVEL TROF DROPS THROUGH THE NRN HIGH PLAINS. THUS IT
WOULD APPEAR THE INGREDIENTS FOR THUNDERSTORMS WILL COME TOGETHER
MONDAY NIGHT THROUGH TUESDAY NIGHT FOLLOWED BY A COLD FRONT
TUESDAY NIGHT WITH COOLER HIGHS WEDNESDAY. GIVEN THAT WINDS ALOFT
WILL INCREASE AS THE UPPER LOW DROPS INTO THE NRN PLAINS...THE
ODDS THAT THUNDERSTORMS TUESDAY WOULD BE SEVERE ARE HIGHER THAN
AVERAGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1240 PM CDT WED MAY 29 2013

SCT TSTMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON. AREAS OF
MVFR WILL ALSO RESIDE IN AREAS OF LOWER CLOUDS. THUNDERSTORMS
EXPECTED TO QUITE WIDESPREAD MID TO LATE AFTERNOON...THEN DIMINISH
THIS EVENING WITH IMPROVING OVERALL CONDITIONS.

&&

.HYDROLOGY...
ALL INGREDIENTS ARE IN PLACE FOR HEAVY RAINFALL AS THUNDERSTORMS
AND PWAT OVER 1.25 INCHES LIFT NORTH TONIGHT. FLOOD PROBLEMS WILL
BE CONTINGENT ON CELL TRAINING AND/OR CELLS MERGERS. MEAN STORM
MOTION APPEARS TO BE AT 20 MPH OR SO WHICH IS FAST FOR A HEAVY
RAIN EVENT EXCLUSIVE OF MERGERS AND ECHO TRAINING. EITHER WAY
RADAR WILL BE MONITORED FOR FLOOD POTENTIAL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...TAYLOR
LONG TERM...CDC
AVIATION....TAYLOR
Hazardous weather outlook, May 29, 10:03 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 AM CDT WED MAY 29 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-301515-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1003 AM CDT WED MAY 29 2013 /903 AM MDT WED MAY 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE LATER
THIS AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH
CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE THREATS. IN ADDITION TO THE SEVERE THREAT...HEAVY RAINFALL
IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY.
AT THIS TIME THE THREAT FOR SEVERE STORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, May 29, 4:10 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM MDT WED MAY 29 2013

NEZ058-069-292200-
CHASE NE-PERKINS NE-
310 PM MDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS AND CENTRAL
CHASE COUNTIES UNTIL 400 PM MDT...

AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF CHAMPION...OR 7 MILES WEST
OF IMPERIAL...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CHASE AND SOUTHERN PERKINS COUNTIES.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 48 AND 60.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

KNUTSVIG
Local storm report, May 29, 4:32 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             3 N WEISSERT            41.51N 99.45W
05/29/2013  E1.75 INCH       CUSTER             NE   PUBLIC

&&

JSWEET
Local storm report, May 29, 4:47 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TORNADO          1 W COMSTOCK            41.56N 99.26W
05/29/2013                   CUSTER             NE   LAW ENFORCEMENT

            TORNADO ON THE GROUND ONE HALF MILE WEST OF COMSTOCK.

&&

BTAYLOR
Local storm report, May 29, 4:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 W SARGENT             41.64N 99.41W
05/29/2013  E1.75 INCH       CUSTER             NE   PUBLIC

&&

BTAYLOR
Special weather statement, May 29, 4:57 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT WED MAY 29 2013

NEZ071-292245-
FRONTIER NE-
457 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER COUNTY UNTIL 545 PM
CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
MOOREFIELD TO 9 MILES EAST OF RED WILLOW RESERVOIR STATE RECREATION
AREA...AND MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STOCKVILLE...
  MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
  FREEDOM...
  ORAFINO...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 32.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KNUTSVIG
Local storm report, May 29, 5:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             BURWELL                 41.78N 99.13W
05/29/2013  E1.25 INCH       GARFIELD           NE   TRAINED SPOTTER

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:38 PM CDTSevere Thunderstorm WarningLBFDeuel52 min
May 28, 8:43 PM CDTSevere Thunderstorm WarningLBFCherry47 min
May 28, 9:00 PM CDTTornado WarningLBFDeuel, Keith45 min
May 28, 10:10 PM CDTSevere Thunderstorm WarningLBFGarden50 min
May 28, 10:39 PM CDTSevere Thunderstorm WarningLBFArthur51 min
May 28, 10:54 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins51 min
May 28, 11:30 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson45 min
May 28, 11:43 PM CDTSevere Thunderstorm WarningLBFPerkins47 min
May 28, 11:51 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln39 min
May 29, 12:21 AM CDTSevere Thunderstorm WarningLBFMcPherson24 min
May 29, 12:47 AM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas43 min
May 29, 12:59 AM CDTSevere Thunderstorm WarningLBFLincoln46 min
May 29, 1:07 AM CDTSevere Thunderstorm WarningLBFKeith, Perkins38 min
May 29, 1:29 AM CDTSevere Thunderstorm WarningLBFLogan, Thomas31 min
May 29, 2:15 AM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas45 min
May 29, 1:00 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln45 min
May 29, 1:20 PM CDTSevere Thunderstorm WarningLBFBrown, Rock40 min
May 29, 1:41 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
May 29, 1:52 PM CDTSevere Thunderstorm WarningLBFHayes53 min
May 29, 2:26 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
May 29, 2:43 PM CDTSevere Thunderstorm WarningLBFHayes32 min
May 29, 2:54 PM CDTSevere Thunderstorm WarningLBFLincoln51 min
May 29, 2:55 PM CDTSevere Thunderstorm WarningLBFChase35 min
May 29, 3:09 PM CDTSevere Thunderstorm WarningLBFCuster51 min
May 29, 3:13 PM CDTSevere Thunderstorm WarningLBFLincoln47 min
May 29, 3:30 PM CDTSevere Thunderstorm WarningLBFChase45 min
May 29, 3:50 PM CDTTornado WarningLBFCuster25 min
May 29, 4:00 PM CDTSevere Thunderstorm WarningLBFCuster45 min
May 29, 4:06 PM CDTSevere Thunderstorm WarningLBFBrown, Rock39 min
May 29, 4:15 PM CDTSevere Thunderstorm WarningLBFCuster45 min
May 29, 4:35 PM CDTTornado WarningLBFCuster25 min
May 29, 4:42 PM CDTFlash Flood WarningLBFCuster3 hr
May 29, 4:58 PM CDTTornado Warning Tornado observedLBFCuster, Garfield, Loup32 min
May 29, 5:29 PM CDTSevere Thunderstorm WarningLBFGarfield46 min
May 29, 5:49 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler41 min
May 29, 5:51 PM CDTFlash Flood WarningLBFCuster, Loup3 hr
May 29, 5:55 PM CDTFlash Flood WarningLBFGarfield3 hr
May 29, 6:17 PM CDTSevere Thunderstorm WarningLBFHolt43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.